# SDR CA190629007

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 601R31146
- Condition: Corroded
- Location: Fs 424 - 439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOOR BOARD FLANGE O/B AT RBL 9 FS 424 -439 HAD CORROSION (TC# 20190629007)
